| Model Number |
MT22949 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, patient experienced a loss of connection between the transmitter and receiver.No additional patient or event information is available.The device has been received for investigation.A follow-up will be submitted upon completion of device investigation.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Receiver was charged and booted up.Functional testing was performed and there was no failure detected related to the complaint.A pairing test was performed with a known good transmitter and passed.A review of the downloaded data log did not confirm the reported event of loss of connection.A root cause could not be determined.